# SDR HNAA2024051400386

- Difficulty date: April 9, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 50,883 hours, 46,826 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Vert To Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E031084 LH VERTICAL STAB TO FUSELAGE ANGLE HAS POSSIBLE CRACK TOWARDS THE FWD END.  RAR CRACKED LH VERTICAL STAB TO FUSELAGE ANGLE AND REPAIR ANGLE DOUBLER INCORPORATED WITH ANGLE IAW EMB 145 SRM 51-40-02
